Journal of Applied Mathematics and Stochastic Analysis
Volume 11 (1998), Issue 1, Pages 95-102
Oscillation of the solutions of a class of impulsive differential equations with a deviating argument
1Higher Medical Institute, P.O. Box 45, Sofia 1504, Bulgaria
2Technical University, Sliven, Bulgaria
3University of Technology, Sofia, Bulgaria
Received 1 January 1995; Revised 1 May 1997
Copyright © 1998 D. D. Bainov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions are found for oscillation of all solutions of a class of
impulsive differential equations with deviating argument.